BibTeX record journals/jam/LingX13

download as .bib file

@article{DBLP:journals/jam/LingX13,
  author    = {Yonghui Ling and
               Xiubin Xu},
  title     = {A Globally Convergent Inexact Newton-Like Cayley Transform Method
               for Inverse Eigenvalue Problems},
  journal   = {J. Appl. Math.},
  volume    = {2013},
  pages     = {630618:1--630618:11},
  year      = {2013},
  url       = {https://doi.org/10.1155/2013/630618},
  doi       = {10.1155/2013/630618},
  timestamp = {Thu, 16 Jul 2020 16:40:41 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/LingX13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics